# SDR DL72W952976

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT CRACKED AT LOWER END OF AFT FLANGE ON RIB 19.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER PER MM 57-54-0, PG 818 AND PG 819.  FOUND AT HMV.
